# SDR AT9900388

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND SUB FLOORBOARD AT BS 160 TO 200 OUTBOARD RIGHT HAND TOP SIDE CORRODED.  MECHANICALLY REMOVED CORROSION, FABRICATED, TRIMMED, DRILLED, DEBURRED, COUNTERSUNK PANEL, TREATED, PRIMED AND INSTALLED HAT SECTION IAW B737 SRM 51-10-3, 53-22-0 FIG 3 AND 53-01 FIG 1.
